# SDR CA120905014

- Difficulty date: July 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Engine: Ge CF3410E5A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: MS21919WCH6
- Condition: Chafed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) ACFT RECEIVED A, HYD 1 LO QTY, EICAS MESSAGE WHILE APPROACHING GATE.  A HYDRAULIC LEAK WAS DISCOVERED FLOWING FROM THE LT ENGINE UPPER PYLON.  THE LEAK WAS INVESTIGATED AND FOUND A CHAFED HYDRAULIC LINE, STARTING MID PYLON
